# SDR SIMA20181126003

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,856 hours, 24,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 24450
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LT IS ON-C/A-UPON THROUBLESHOOTING FOUND BATTERY POWER SUPPLY INOP, REMOVED AND REPLACED  BATTERY POWER SUPPLY AND FOR PRECAUTIONARY PURPOSE RAR BATTERY PACK #4 IAW EMB 140 AMM 33-50-04. OPC GOOD NO DEFECTS NOTED AT THIS TIME. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 105997
